Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Has anyone had severe side effects from Herbalife products ?

I just started using the Herbalife program this past fri, June 10 - shakes, thermogenic supplements, and thermogenic tea. Since the 1st day I have been having severe headaches, stiff-swollen neck and shoulders, nasal and head congestion , hypertension , pain in my right arm, dizziness , red splotches on my neck and chest, flushed cheeks , and heart palpitations enough to scare me into stopping the program cz I felt like I wz gonna pass out. So I stopped completely using all the products on the evening of day 3, which wz sunday. Just as of today I am no longer feeling those reactions. Just stomach discomfort remains, along with stiff neck and shoulders. Swelling has subsided a good amount. I wz told by my personal Herbalife rep that my body isn t used to caffeine and I just need to stick with the program and trust me, it will pass . Well, I have caffeine everyday and have never experienced anything like this b4 and never want to again. So I will cease to use the products if they are the reason my body is reacting so adversely. Is there a possibility I am allergic to any of the ingredients in the shakes (which is all food so I wz also told that I can t be allergic to all natural food nutrients due to them being all natural ) or the thermogenics or the supplements? I am 39 yrs old and have good health- nonsmoker, take no medications except for OTC Allegra for the indoor/outdoor common allergies, and I only drink alcohol occasionally. The only vitamin I ve found that I m sensitive to is iron. I have allergies to decongestants and kiwi fruit. They both give me the reactions I just recently experienced with the Herballfe products except this time it wz much more alarming. I m not bashing the Herbalife company. A lot of their customers have great success using their products. I m concerned that it just might not be right for me??
Asked On : Wed, 15 Jun 2011
Answers:  1 Views:  1297
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for query,
I think it is foolish to use this prducts.
Ask representative of the company to give statistical data about effectiveness and safety profile of the herbal drugs.
I am sure he wont be able to give.
People say it is good but who is going to confirm.
And it seems that you have allergy to many things so it is better to avoid all nonsense stuff.
ok and bye.
Answered: Wed, 15 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor